A two-stage estimation of structural equation models with continuous and polytomous variables

Lee, Sik-Yum, Poon, Wai-Yin, Bentler, P. M. . British Journal of Mathematical and Statistical Psychology 1995. 48 (2) :339-358

Locate this article in:

Bibtex

@article{CIS-124257,
  Author = {Lee, Sik-Yum and Poon, Wai-Yin and Bentler, P. M.},
  Title = {A two-stage estimation of structural equation models with continuous and polytomous variables},
  Journal = {British Journal of Mathematical and Statistical Psychology},
  Volume = {48},
  Number = {2},
  Year = {1995},
  Pages = {339--358},
  Keywords = {Maximum likelihood, Generalized least squares}
}

Similar articles